| Model Number |
500004500000 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower rx verify approval was requested, but the system continued to prompt for a validation code.However, there were no delays, adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 24-jul-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system was prompting for a validation code.A technical support specialist (tss) remotely accessed the machine and found that some files had not completed downloading to the system.The tss restarted the application service provider client service and monitored the system as it returned to an online state.The tss then attempted to contact the customer to verify whether prescription verification approval was available after the restart, but no response was received.Further follow-up was planned to confirm resolution of the issue.The system functioned as intended after the technical support specialist troubleshot the issue.